# SDR SWIA201642009

- Difficulty date: March 15, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 33,116 hours, 19,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND GROUND STUD ON FRAME BS 295 JUST ABOVE STRINGER 19L.  R & R THE FRAME SECTOR IAW SRM.  PRESSURE CHECKED GOOD.
